Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces

Open access

Abstract

The aim of this manuscript is to establish fixed point results satisfying contractive conditions of rational type in the setting of complex valued metric spaces. The derived results generalize and extend some well known results in the existing literature.

References

  • [1] Azam A., Fisher B., Khan M., Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim. 32 (2011), no. 3, 243–253.

  • [2] Banach S., Sur les opérations dans les ensembles abstraits et leurs applications aux equations integrales, Fund. Math. 3 (1922), 133–181.

  • [3] Klin-eam C., Suanoom C., Some common fixed point theorems for generalized contractive type mappings on complex valued metric spaces, Abstr. Appl. Anal. 2013, Art. ID 604215, 6 pp.

  • [4] Kumar T.S., Hussain R.J., Common fixed point theorems in complex valued metric spaces, Int. J. Innov. Res. Sci. Engrg. 2 (2014), no. 14, 834–838.

  • [5] Rouzkard F., Imdad M., Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl. 64 (2012), no. 6, 1866–1874.

  • [6] Sitthikul K., Saejung S., Some fixed point theorems in complex valued metric space, Fixed Point Theory Appl. 2012, 189, 11 pp.

  • [7] Sintunavarat W., Kumam P., Common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric space, J. Appl. Math. 2011, Art. ID 637958, 14 pp.

  • [8] Sintunavarat W., Kumam P., Generalized common fixed point theorems in complex valued metric spaces and applications, J. Inequal. Appl. 2012, 84, 12 pp.

Journal Information


Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all branches of pure and applied mathematics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 35 35 27
PDF Downloads 13 13 10